# SDR 97FDEA00883

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Damaged
- Location: Ac Compt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED SKIN OF NR 3 AIR CONDITION COMPARTMENT ACCESS  DOOR AT ARRIVAL.  INSPECTED INSIDE OF NR 3 PACK COMPARTMENT, FOUND OK.   OPS TESTED NR 3 PACK, FOUND NO VIBRATION.  INSPECTED INSTALLATION AND CONDITION OF THE RT LANDING LIGHT, FOUND GOOD.  DAMAGED SKIN OF NR 3 PACK COMP DOOR SHEET METAL WAS REPAIRED PER SRM 52-10-00 VOL 1 AND REWORK CONDITION WAS GOOD.
